# SDR P2EA99310

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 985.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN AT BS 980, STRINGER 27R BULGING.  REPAIRED STRINGER 27R FROM BS 986.5 TO 969 IAW SRM 53-10-03 FIG 1.  (M)
